Share Facebook
Crohn's Disease Forum » Treatment » Methotrexate » Is it an MTX issue


03-03-2012, 02:07 PM   #1
ormsklad
Senior Member
 
Join Date: Aug 2011
Location: Southport
Is it an MTX issue

Hi all

I did my jab yesterday and within 10 mins my ears went bright red, and again the same thing tonight. I have also noticed my abdo pain has increased along with my bowel movement but is still forming any ideas will call my ibd nurse on monday
__________________
DX Small Bowel June 2011

Meds:

Budesonise June 2011 - Sep 11
Aza Sep 2011- Nov 11
6MP Nov 11- Nov 11
Pred Nov 11 on going
MTX Jan 12 ongoing
Folic Acid 5mg Jan 12
B12 Vit Tabs
03-03-2012, 03:17 PM   #2
Aura
Senior Member
 
Aura's Avatar
 
Join Date: Jun 2010
Location: Wellington, New Zealand
Hi, I wish I could help, but for the last three weeks about an hour after my injection my whole face and neck have turned bright red. I have noticed increase abdo pain and I feel quivery on the inside. I am phoning my GI on Monday too, as I need to find some answers. I hope you get some as well as it does sound a bit similar.
__________________
Aura
DX 1998
Meds: 2.5mg Plendil ER. Azathioprine 100mg; Inhibace+ 12.5mg; gastrosoothe 60mg; Simvastatin 40mg; Loratadine 20mg; Fluoxetine 40mg; Provera 10mg; Metformin 2.55g; Cal d forte; 1.25mg, Humira; Panadol 4g; Pred 3mg
Reply

Crohn's Disease Forum » Treatment » Methotrexate » Is it an MTX issue
Thread Tools


All times are GMT -5. The time now is 09:05 PM.
Copyright 2006-2017 Crohnsforum.com